Jump to content
CrazyBoards.org

brendan1446

Member
  • Content Count

    3
  • Joined

  • Last visited

About brendan1446

  • Rank
    Member

Profile Information

  • Gender
    Man
  1. Hello all, I was diagnosed with Dysthymia/Major Depressive Disorder, GAD, and Social Phobia back in September and started on 20 mg of Citalopram in October. I seemed to respond really well to the meds at first, because I had an increase in mood, energy, and lower anxiety levels. In fact, I managed to lose around 25 pounds. I maintained normal sleeping patterns. I would occassionally have a short little episode of dysthymia symptoms but nothing that that lasted too long. The problem lately is that I have formed a romantic obsession with someone I barely know. Obviously, I have insight into the fact that it's a problem, but my obsession borders on delusional (ever heard of erotomania?). I'm extremely dysphoric/anxious/depressed and have been having some suicidal thoughts. I can hardly stand to be in my own skin right now due to the anxiety and obsessive thoughts about this person. I'm feeling a little better today (thank god) and I actually have the attention span to come on here and ask about what's going on. Basically, I just want to know if this is (somewhat) normal or if I need to be evaluated. Does anyone know what the hell is wrong with me? I read that if someone has what they call "delusional disorder" that antidepressants can trigger an episode due to too much dopamine in the brain. Any help out there?
  2. Hello all I took my first dose of 20 mg Citraprolam last night at bedtime. This was my first time ever taking an antidepressant. I slept ok, but one thing I noticed is that I woke up several times during the night, which I never do, and I seemed to sleep "lighter" than usual. This morning I woke up feeling pretty good, in fact I woke up more easily than I ever have my whole life for it to be 6 in the morning (lol). Anyway, I felt really wired and a little odd but calm this morning (weird feeling, I have to say). As the day went on, I got really drowsy and have continued to be drowsy. Also I had a dry mouth. The thing I'm wondering is if this is just a temporary side effect, and if I should keep taking it at bedtime or if I would benefit more from taking it in the morning. I know it's early to tell., but if i feel like this a month from now I think I'll have to get put on another medication because of the sedation. Thanks for any advice.
  3. Ok, so I just got a prescription filled for 20 mg of Citraprolam, also known as Celexa. I've been seeing a psychologist who diagnosed me with depression, particularly dysthymic disorder. I also have generalized anxiety and social phobia. I would just like to know what to expect when I start taking the meds. I know that it takes a month or so for it to really start working and that all SSRIs are different for different people. Please just tell me about the changes you experienced and also about side effects, particularly if you have taken or are taking Celexa. Thanks
×
×
  • Create New...